Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 34, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 8, 2016, 3:12 PM MDT for Colfax County, Union County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2016, 3:12 PM MDT (21:12 UTC)
- Expired
- Aug 8, 2016, 5:15 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colfax County, NM, Union County, NM
The radar
The Pueblo radar (KPUX), 173 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 339 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 1655 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
299
WGUS55 KABQ 082112
FFWABQ
NMC007-059-082315-
/O.NEW.KABQ.FF.W.0034.160808T2112Z-160808T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT MON AUG 8 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...
NORTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 515 PM MDT
* AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
FOLSOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLASH
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3699 10395 3692 10393 3694 10375 3683 10371
3677 10390 3687 10415 3699 10415
$$
542 follow-up statements
686
WGUS75 KABQ 082208
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 PM MDT MON AUG 8 2016
NMC007-059-082315-
/O.CON.KABQ.FF.W.0034.000000T0000Z-160808T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-COLFAX-
408 PM MDT MON AUG 8 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
NORTHWESTERN UNION AND NORTHEASTERN COLFAX COUNTIES...
AT 408 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN.
LOCATIONS IMPACTED INCLUDE...
FOLSOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLASH
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3699 10395 3692 10393 3694 10375 3683 10371
3677 10390 3687 10415 3699 10415
$$
54501
WGUS75 KABQ 082306
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT MON AUG 8 2016
NMC007-059-082316-
/O.EXP.KABQ.FF.W.0034.000000T0000Z-160808T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION-COLFAX-
506 PM MDT MON AUG 8 2016
...THE FLASH FLOOD WARNING FOR NORTHWESTERN UNION AND NORTHEASTERN
COLFAX COUNTIES WILL EXPIRE AT 515 PM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3699 10395 3692 10393 3694 10375 3683 10371
3677 10390 3687 10415 3699 10415
$$
54What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 12:21 PM MDT, 2 hours 51 minutes earlier.
Area forecast discussion, Aug 8, 12:21 PM MDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 1221 PM MDT MON AUG 8 2016 .AVIATION... 18Z TAF CYCLE Storms firing up a little earlier compared to the past several days. Storms will be hit and miss but impacts are expected such as at most of the terminal sites with the exception of FMN. Really hitting gusty outflow/downdraft wind in the tempo -shra groups. Used VCTS at SAF/LVS/ROW/GUP but could see an upgrade to VCTS at AEG/ABQ if the storms can hold together from the west. Storm activity overnight is expected to be less compared to last night. Gusts between 30-40 kt and potentially higher will be associated with some of the storms. 50 && .PREV DISCUSSION...336 AM MDT MON AUG 8 2016... .SYNOPSIS... After staying to the east of New Mexico for some time, high pressure aloft will be moving back over the state today and into Tuesday. This will start to suppress storm development some, especially in the west central to northwestern sections of the state where drier air will visit. Still, scattered to numerous storms are expected to develop today and Tuesday afternoon, namely from the southwestern mountains northeastward to the Sangre de Cristos and high plains of far northeastern New Mexico. Into Wednesday high pressure will drift back eastward into Texas and a Pacific trough will move inland over the Intermountain West. This will steer a deep plume of subtropical moisture into Arizona and western New Mexico, increasing the chances for showers and thunderstorms there. && .DISCUSSION... High pressure aloft will sidestep westward back into NM today while an anomalously deep upper low spirals over WA state. This will start to disrupt the moisture plume over NM. Overall precipitable water values have declined a tenth or two in much of the state over the past 24 hours, and a slug of drier air aloft is visible on water vapor and the CIRA PWAT imagery, working into far western portions of NM. With the position of the high over southern NM later today, this will steer more of that drier air into the west central and northwestern zones of NM, limiting storm development. A healthy crop of storms is still expected to blossom along an axis stretching from the southwestern mountains to the northeastern corner of NM. The closer proximity of the high will slow down the steering flow, and this could lead to some locally heavy rainfall. Temperatures will be fairly comparable to yesterday's readings and Roswell could once again eclipse 100 degrees. On Tuesday, the Pacific Northwest low will move farther inland while a secondary trough wraps into central CA. The upper high will be trying to nudge back to the east, but it still appears a remnant ill-defined centroid could linger over NM. Drier air aloft would have overtaken much of the northwestern quarter to third of the state and surface dewpoints could drop a few degrees more in this area. Otherwise storms would favor the southwestern mountains and the central mountain chain of NM Tuesday afternoon and evening. High pressure then becomes more definitively placed over TX on Wednesday while the CA trough moves farther inland. Deeper subtropical moisture, much of which will have originated from tropical cyclone Javier (the storm formerly known as Earl), will be steered into Arizona and western NM. Precipitable water values are advertised to soar back to a general range of 1.0-1.25 inches Wednesday. The mid level tropospheric flow is quite stiff for early August with 500 mb flow advertised to be out of the south at 15 to 25 kt. This could introduce some speed shear to vertical wind profiles, especially in the western zones where some stronger storms could take shape amidst the juicy atmosphere. This flux of higher moisture will be battled by shifting winds as the western U.S. trough moves towards the Rockies on Thursday. The westerly component will erode the moisture, especially in the north central to northwestern zones of NM Thursday with storm chances decreasing there as the day progresses. The dry air will continue to invade farther into NM into Friday as the trough moves into the northern plains of the nation. This will send a surface cold front southward, and this boundary should invade the plains of NM during the day Friday. While the drier air aloft will be working in, the surface front will supply the plains and east faces of the central mountain chain with some higher boundary layer moisture and upslope forcing, leading to storm potential that would favor these eastern zones. Into Saturday the front is projected to plunge west of the Rio Grande and perhaps just beyond the Continental Divide. This will keep the central mountain chain favored for storm development, largely due to upslope flow with a secondary concentration along and just east of the Divide. By Sunday, forecast models quickly come to a disagreement with the GFS depicting a weakness in high pressure over NM with a plethora of subtropical moisture drawn into the state. The European contradicts this solution, boasting that high pressure will keep a presence over the Land of Enchantment, acting as a blockade to further moisture enhancements. 52 && .FIRE WEATHER... Some drying northwest and west central today though Tuesday as southwest flow associated with an upper trough along the west coast makes some progress into wrn New Mexico. This will reduce the shower and storm activity somewhat in the west but shift the focus for wetting rain into the central mt chain and adjacent highlands as well as portions of the eastern plains. Temperatures to remain above average through Tuesday and vent rates mostly good to excellent except for some localized fair to poor values in the southwest today and west central to north central Tuesday. Storm motion today and tonight will be mostly from west to east around 10 to 20 mph. Storm motion Tuesday will be a bit slower and generally from southwest to northeast. Models continue to suggest a surge of moisture from Javier aka Earl could occur Wednesday into Thursday. At this time, the surge looks to be short lived as a trough passing to our north brings drier and westerly winds aloft, disrupting the plume. Locales along the contdvd to the central mt chain may have the best chances for wetting rain Wednesday through Thursday. Daytime temperatures will cool in the west, and will be about 5 and up to 10 degrees below average, while the east will remain a few degrees above normal. Vent rates Wednesday may be fair to poor across portions of the west, and through central NM Thursday. The trough mentioned above will bring drier air to the west Friday, but an associated front will spark convection in the east, which will likely push low level moisture back westward into the RGV and potentially reaching the contdvd by Saturday. Some high Haines values make an appearance from the RGV westward Friday but end up retreating toward the contdvd Saturday. Despite the drying in the northwest/west central through Tuesday as well as later this week, overnight rh recoveries will remain good to excellent. Little confidence in the forecast for early to mid next week. The GFS progs a return to a monsoonal pattern while the ECMWF would be relatively dry. && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 50
Hazardous weather outlook, Aug 8, 4:51 AM MDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 451 AM MDT MON AUG 8 2016 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 451 AM MDT MON AUG 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE MOST CONCENTRATED FROM THE SOUTHWESTERN MOUNTAINS OF NEW MEXICO NORTHEASTWARD TO THE SANGRE DE CRISTOS AND THE HIGH PLAINS IN THE FAR NORTHEASTERN CORNER OF THE STATE. SOME GUSTY DOWNBURST WINDS...HEAVY DOWNPOURS...AND PERHAPS SOME LOCALIZED FLOODING WILL BE THE MAIN THREATS WITH ANY THUNDERSTORMS TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL FAVOR THE SOUTHWESTERN MOUNTAINS AND AREAS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO ON TUESDAY WITH SOME LOCALLY HEAVY RAINFALL POSSIBLE. MORE ABUNDANT MOISTURE WILL SURGE INTO THE WESTERN HALF OF NEW MEXICO ON WEDNESDAY...LEADING TO MORE WIDESPREAD HEAVY RAINFALL. SOME STORMS COULD BECOME STRONG WITH GUSTY DOWNBURST WINDS...HAIL...AND FLOODING RAINS IN WESTERN NEW MEXICO. THE POTENTIAL FOR THUNDERSTORMS ON FRIDAY WILL SHIFT TO THE NORTHEASTERN QUADRANT OF THE STATE...WITH STORMS SPREADING BACK TO THE CENTRAL MOUNTAIN CHAIN AND CONTINENTAL DIVIDE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 52
In the hours before
Special weather statement, Aug 8, 12:43 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1243 PM MDT MON AUG 8 2016 NMZ511-517-518-081915- JEMEZ MOUNTAINS-SANTA FE METRO AREA-LOWER CHAMA RIVER VALLEY- 1243 PM MDT MON AUG 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...NORTHWESTERN SANTA FE AND NORTHEASTERN SANDOVAL COUNTIES UNTIL 115 PM MDT... AT 1243 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF LOS ALAMOS...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOS ALAMOS...WHITE ROCK...BANDELIER NATIONAL MONUMENT... FRIJOLES AND SAN ILDEFONSO PUEBLO. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3575 10647 3592 10653 3605 10618 3579 10609 TIME...MOT...LOC 1843Z 254DEG 12KT 3586 10643 54
Special weather statement, Aug 8, 1:45 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
145 PM MDT MON AUG 8 2016
NMZ506-507-082030-
WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
145 PM MDT MON AUG 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA AND
NORTHWESTERN SOCORRO COUNTIES UNTIL 230 PM MDT...
AT 145 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23
MILES SOUTH OF ACOMA PUEBLO...OR 32 MILES NORTHEAST OF DATIL...MOVING
NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALAMO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3477 10741 3452 10727 3445 10756 3445 10760
3446 10762 3460 10771
TIME...MOT...LOC 1945Z 244DEG 15KT 3456 10758
54Special weather statement, Aug 8, 2:13 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 213 PM MDT MON AUG 8 2016 NMZ515-528-082045- FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 213 PM MDT MON AUG 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA COUNTY UNTIL 245 PM MDT... AT 213 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WAGON MOUND...MOVING NORTHEAST AT 5 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAGON MOUND. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 376 AND 392. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3582 10479 3596 10493 3614 10476 3594 10454 TIME...MOT...LOC 2013Z 229DEG 6KT 3595 10480 54
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Aug 7, 6:28 PM MDT | Areal Flood Advisory | ABQ | Union | 92 min |
| Aug 7, 6:41 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 94 min |
| Aug 7, 6:47 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 118 min |
| Aug 7, 7:10 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Aug 7, 7:22 PM MDT | Flash Flood Warning | ABQ | McKinley | 113 min |
| Aug 7, 8:04 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 116 min |
| Aug 7, 8:13 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Aug 8, 12:21 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 114 min |
| Aug 8, 12:32 PM MDT | Areal Flood Advisory | ABQ | Catron | 118 min |
| Aug 8, 12:43 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Aug 8, 1:24 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 2 hr |
| Aug 8, 1:35 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 115 min |
| Aug 8, 1:38 PM MDT | Flash Flood Watch | ABQ | 57 hr | |
| Aug 8, 1:40 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 8, 1:45 PM MDT | Special Weather Statement | ABQ | 45 min | |
| Aug 8, 1:59 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 8, 2:03 PM MDT | Areal Flood Advisory | ABQ | Socorro | 117 min |
| Aug 8, 2:13 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Aug 8, 2:28 PM MDT | Flash Flood Warning | ABQ | Sandoval | 2 hr |
| Aug 8, 2:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Aug 8, 2:41 PM MDT | Flash Flood Warning | ABQ | Cibola | 2 hr |
| Aug 8, 3:04 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 116 min |
| Aug 8, 3:37 PM MDT | Special Weather Statement | ABQ | Bernalillo | 38 min |
| Aug 8, 3:40 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 35 min |
| Aug 8, 3:48 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 117 min |
| Aug 8, 4:07 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 113 min |
| Aug 8, 4:13 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 8, 4:17 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 118 min |
| Aug 8, 4:18 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Aug 8, 4:23 PM MDT | Special Weather Statement | ABQ | Bernalillo | 37 min |
| Aug 8, 4:32 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 118 min |
| Aug 8, 4:40 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Aug 8, 4:41 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Aug 8, 4:45 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 8, 4:58 PM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| Aug 8, 5:01 PM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Aug 8, 5:06 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Aug 8, 5:16 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 119 min |
| Aug 8, 5:31 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Aug 8, 5:34 PM MDT | Areal Flood Advisory | ABQ | Taos | 116 min |
| Aug 8, 5:37 PM MDT | Areal Flood Advisory | ABQ | Quay | 83 min |
| Aug 8, 5:42 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 8, 5:45 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Aug 8, 5:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 80 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.